# SDR QXEA2012100701220

- Difficulty date: October 7, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING ON LT ENGINE EMS STRUT F1 AFT INBD SIDE. REMOVED CORROSION IAW SRM 51-21-00-00-02. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  PERFORMED UT THICKNESS IAW NTM 51-00-04-910-801 PT 1.  MIN REMAINING THICKNESS .062" FOUND TO BE IN LIMITS IAW DWG 85415014, REV D.
